# SDR SWIA202161572

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION AT MULTIPLE AREAS OF PAX DOOR INNER STRUCTURE INTERCOSTAL DD6 .     (C-CHECK RO 10/4/2021)    REMOVED AND INSTALLED NEW REPLACEMENT MIDDLE INTERCOSTAL DD6 AT PAX DOOR INNER STRUCTURE DATUM 6 PER CRJ200 SRM 51-42-06 , SRM 51-42-21 & SRM 51-23-00 REF. BOMBARDIER DWG 601R31902 REV. BT & BP. RESTORED FINISH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
